# SDR CALA2019100541681

- Difficulty date: September 30, 2019
- Submitted: October 5, 2019
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 62,230 hours, 25,095 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5323053320000
- Condition: Corroded
- Location: Frame 28
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT,BILGE AREA,SHEAR TIE ON FR 28, BTWN STRG 4 2R-43R,HAS CORROSION FR 28,STR 42R-STR 43R. REMOVED AND REPLACED 1EA CORRODED SHEAR TIE IN THE FWD CARGO COM PARTMENT BILGE AREA FR28 STR42R-43R IAW AIRBUS A320 SRM 51-72-11 -911-001 BY MECH V914965 MECH V080285 INSP BY LC-40
